| Catalog Number |
48230000 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/12/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient was revised approximately six years post-operatively to address a migrated xia 3 blocker which did not retain its respective rod post-operatively.
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description
No new information.